# SDR DHL98806002

- Difficulty date: November 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Transformer
- Part number: BA170
- Condition: Burned
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FIRST OFFICERS FLUORESCENT BULBS WENT BRIGHT, THEN OUT.  HEAVY SMOKE EMITTED FROM RT SIDE PANEL.  TURNED OFF LIGHTS THEN SMOKE DISIPATED.  REPLACED TRANSFORMER BALLAST PER MM 33-10-0, OPS CHECK GOOD.
